# SDR 99ZZZX4004

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65446924
- Condition: Cracked
- Location: Mlg Module
- Component: 65446915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT THE BOTTOM OF PRIORITY PORTS.  OVERSTRESSED, FATIGUE.
